Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 274251, 7 pages
Research Article

Analytical Models for Gravitating Radiating Systems

Astrophysics and Cosmology Research Unit, School of Mathematics, Statistics and Computer Science, University of KwaZulu-Natal, Private Bag X54001, Durban 4000, South Africa

Received 1 April 2015; Accepted 27 April 2015

Academic Editor: Luigi C. Berselli

Copyright © 2015 B. P. Brassel et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. P. Brassel, S. D. Maharaj, and G. Govender, “Analytical Models for Gravitating Radiating Systems,” Advances in Mathematical Physics, vol. 2015, Article ID 274251, 7 pages, 2015.